Tamari, Dov
Monoïdes préordonnés et chaînes de Malcev
Bulletin de la Société Mathématique de France, Tome 82 (1954) , p. 53-96
Zbl 0055.01501 | MR 16,110a | 2 citations dans Numdam
doi : 10.24033/bsmf.1446
URL stable : http://www.numdam.org/item?id=BSMF_1954__82__53_0

Bibliographie

Asano (K.): Über die Quotientenbildung von Schiefringen (J. Math. Soc. Jap., t. 1, 1949, p. 73). Zbl 0037.30605

Baer (R): Free sums of groups and their generalizations. An analysis of the associative law I-III; (Amer. J. Math., t. 71, 1949, p. 706; t. 72, 1950, p. 625 et 647). Zbl 0033.34504

Birkhoff (G.) : Lattice-ordered groups (Ann. Math., t. 43, 1942, p. 298). MR 4,3f | Zbl 0060.05808

Birkhoff (G.) : Lattice theory, revised edition, New-York, 1948. MR 10,673a | Zbl 0033.10103

Boruvka (O.) : Über Ketten von Faktoroiden (Math, Ann., t. 118, 1941, p. 41). JFM 67.0080.01 | MR 3,200a | Zbl 0024.29901

Bourbaki (N.) : Théorie des ensembles, fasc. rés., Paris, 1940.

Bourbaki (N.) : Algèbre, t. I, Paris, 1942.

Bourbaki (N.) : [2] Topologie générale, t. I, II, Paris, 1940, 2e édit., 1951.

Brandt (H.) : Über eine Verallgemeinerung des Gruppenbegriffs (Math. Ann., t. 96, 1926, p. 360). JFM 52.0110.09

Clifford (A. H.) : Partially ordered abelian groups (Ann. Math., t. 41, 1940, p. 465). JFM 66.0075.02 | MR 2,4c | Zbl 0025.00801

Clifford (A. H.) : Semigroups admitting relative inverses (Ann. Math., t. 42, 1941, p. 1037). MR 3,199c | Zbl 0063.00920

Clifford (A. H.) : [3] Extensions of semigroups (Trans. Amer. Math. Soc., t. 68, 1950, p. 165). MR 11,499d | Zbl 0037.01001

Croisot (R.) : Une interprétation des relations d'équivalence dans un ensemble (C. R. Acad. Sc., t. 226, 1948, p. 616). MR 9,406f | Zbl 0030.29401

Croisot (R.) : Hypergroupes partiels (C. R. Acad. Sc., t. 228, 1949, p. 1090). MR 10,508c | Zbl 0033.00903

Croisot (R.) : Algèbre de relations et hypergroupes partiels (C. R. Acad. Sc., t. 228, 1949, p. 1181). MR 10,508d | Zbl 0033.01001

Dehn (N.) : Über die Topologie des dreidimensionalen Raumes (Math. Ann., t, 69, 1910, p. 137). JFM 41.0543.01

Doss (R.) : Sur l'immersion d'un semi-groupe dans un groupe (Bull. Sc. Math., t. 72, 1948, p. 1). MR 10,591c | Zbl 0033.14703

Dubreil (P.) : Contribution à la théorie des demi-groupes (Mém. Acad. Sc., t. 63, 1936-1939, p. 1-52). JFM 67.0080.02 | MR 8,15a | Zbl 0026.19605

Dubreil (P.) : Sur les problèmes d'immersion de la théorie des modules (C. R. Acad. Sc., t. 216, 1943, p. 625). MR 5,144e | Zbl 0028.38701

Dubreil (P.) : Algèbre, Paris, 1946.

Dubreil (P.) : Relations binaires et applications (C. R. Acad. Sc., 230, 1950, p. 1028). MR 12,666f | Zbl 0036.16601

Dubreil (P.) : Comportement des relations binaires dans une application multiforme (C. R. Acad. Sc., 230, 1950, p. 1242). MR 12,667a | Zbl 0035.32302

Dubreil-Jacotin (Mme) : Sur l'immersion d'un semi-groupe dans un groupe (C. R. Acad. Sc., t. 225, 1947, p. 787).

Dubreil-Jacotin (Mme) : Quelques propriétés des applications multiformes (C. R. Acad. Sc., t. 230, 1950, p. 806). MR 12,166h | Zbl 0035.32204

Dubreil-Jacotin (Mme) : Applications multiformes et relations d'équivalence (C. R. Acad. Sc., t. 230, 1950, p. 906). Zbl 0035.32301

Haussmann (B. A.), voir ORE (O.).

Hille (E.) : Functional Analysis and Semigroups (Amer. Math. Soc. Coll. Publ., t. 31, New-York, 1948). MR 9,594b | Zbl 0033.06501

Kuntzmann (J.) : Contribution à l'étude des systèmes multiformes (Thèse, Ann. Fac. Sc. Toulouse, 1939 p. 155). Numdam | JFM 65.1130.01 | MR 8,439h | Zbl 0024.29803

Kuntzmann (J.) : Notion générale d'homomorphie dans un système multiforme (C. R. Acad. Sc., t. 208, 1939, p. 1958). JFM 65.0079.04 | Zbl 0021.10703

Lambek (J.) : The immersibility of a semigroup into a group (Canad. J. Math., t. 3, 1951, p. 34). MR 12,481a | Zbl 0042.01701

Lorenzen (P.) : Abstrakte Negründung der multiplikativen Idealtheorie (Math. Z., t. 45, 1939, p. 533). JFM 65.0101.01 | MR 1,101c | Zbl 0021.38703

Lorenzen (P.) : Über halbgeornete Gruppen (Math. Z., t. 52, 1949, p. 483). MR 11,497a | Zbl 0035.29303

Magnus (W.) : Über diskontinuierliche Gruppen mit einer definierenden Relation (der Freiheitssats) [J. Math. (Crelle), t. 163, 1930, p. 141]. JFM 56.0134.03

Malcev (A.) : [1] On the immersion of an algebraic ring into a field (Math. Ann., t. 113, 1937, p. 686). JFM 62.1103.02 | Zbl 0015.38801

Malcev (A.) : [2] Über die Einbettung von assoziativen Systemen in Gruppen (en russe) (Mat. Sorbnik, Moscou, t. 6, 1939, p. 331). JFM 65.0079.01 | MR 2,7d | Zbl 0022.31103

Malcev (A.) : Über die Einbettung von assoziativen Systemen in Gruppen II (en russe) (Mat. Sbornik, Moscou, t. 8, 1940, p. 251). JFM 66.0097.04 | Zbl 0023.30302

Murata (K.) : On the quotient semigroup of a non commutative semigroup (Osaka Math. J., t. 2, 1950. p. 1). MR 12,155f | Zbl 0036.29301

Neumann (B. H.) : On ordered division rings (Trans. Amer. Math. Soc., t. 66, 1948, p. 202). MR 11,311f | Zbl 0035.30401

Neumann (B. H.) : Embedding non associative rings in division rings (Abstract, Bull. Amer. Soc., t. 56, 1940, p. 475).

Neumann (Hanna) : Generalized free products with amalgemated subgroups (Amer. J. Math., t. 70, 1942, p. 590). Zbl 0032.10402

Ore (O.) : [1] Linear equations in non commutative fields (Ann. Math., t. 32, 1931, p. 463). JFM 57.0166.01 | Zbl 0001.26601

Ore (O.) : Theory of quasi-groups (Amer. J. Math., t. 59, 1937, p. 983) (avec B. A. HAUS-MANN). JFM 63.0061.01 | Zbl 0017.39102

Ore (O.) : [2] Theory of equivalence relations (Duke J., t. 9, 1942, p. 573). MR 4,128f | Zbl 0060.06201

Post (E. L.) : Recursive unsolvability of a problem of True (J. Sym. Log., t. 12, 1947, p. 1). MR 8,558b

Ptak (V.) : Immersibility of semigroups (Acta. Fac. Nat. Univ. Car., Prague, t. 192, 1949). MR 12,155e

Rees (D.) : On semi-groups (Proc. Cambridge Phil. Soc., t. 36, 1940, p. 387). JFM 66.1207.01 | MR 2,127g | Zbl 0028.00401

Rees (D.) : On the group of a set of partial transformations (J. London math. Soc., t. 22, 1947, p. 281). MR 9,568a | Zbl 0030.29303

Riguet (J.) : [1] Relations binaires, fermetures, correspondances de Galois (Bull. Soc. Math. France, t. 76, 1948, p. 114). Numdam | MR 10,502b | Zbl 0033.00603

Riguet (J.) : Quelques propriétés des relations difonctionnelles (C. R. Acad. Sc., t. 231, 1950, p. 1999). Zbl 0038.00604

Riguet (J.) : Sur les ensembles réguliers de relations binaires (C. R. Acad. Sc., t. 231, 1950, p. 936). MR 12,472e | Zbl 0038.15103

Romanoff (N. P.) : One parameter operator groups and semi-groups and new methods in the theory of prime number based on examination of them (en russe) (Siberian Phys. Tech, Inst. Univ. Tomsk, 1942).

Sheffer : A set of five independant operations of Boclean algebras (Trans. Amer. Math. Soc., t. 14, 1913, p. 481). JFM 44.0076.01 | MR 1500960

Stone (N. H.) : Subsumption of Boolean algebras under the theory of rings (Proc. nat. Acad. Sc., t. 40, 1936, p. 87).

Suschkewitsch (A.) : Über die endlichen Gruppen ohne das Gesetz der eindentigen Umkehrbarkeit (Math. Ann., t. 99, 1928, p. 30). JFM 54.0151.04

Suschkewitsch (A.) : Über die Erwerterung der Semigruppe bis zur ganzen Gruppe (en russe) [Comm. Soc. Math. et Inst. Sc. Math. Kharkoff, (4), t. 12, 1935, p. 81]. JFM 61.1014.02 | Zbl 0013.05502

Tamari (Dov) : Linear Algebra in general rings (en hébreux) (Thèse M. Sc., Jerusalem, 1938).

Tamari (Dov) : On a certain classification of rings and semigroups (Bull. Amer. Math. Soc., t. 54, 1948, p. 153). MR 9,490h | Zbl 0032.00601

Tamari (Dov) : Caractérisation des semi-groupes à un paramètre (C. R. Acad. Sc., t. 228 1949, p. 1092). MR 10,508a | Zbl 0041.15503

Tamari (Dov) : [1] Groupoïdes reliés et demi-groupes ordonnés (loc. cit., p. 1184). Zbl 0041.15504

Tamari (Dov) : [2] Groupoïdes ordonnés. L'ordre lexicographique (loc. cit. p. 1999).

Tamari (Dov) : Ordres pondérés (C. R. Acad. Sc., t. 229, 1949, p. 98). Zbl 0041.15506

Tamari (Dov) : [3] Sur l'immersion d'un semi-groupe topologique dans un groupe topologique (Algèbre et théorie des nombre, C. N. R. S., Paris, 1950). Zbl 0041.36316

Tamari (Dov) : [4] Les images homorphes des groupoïdes, etc. (C. R. Acad. Sc., t. 229, 1949, p. 1291). Zbl 0034.29803

Tamari (Dov) : [5] Représentations isomorphes, etc. (C. R. Acad. Sc., t. 232, 1951, p. 1332). Zbl 0045.30001

Tarski (A.) : Cardinal algebra, Oxford University Press, New-York, 1949. Zbl 0041.34502

Turing (A. M.) : The word problem in semi-groups with cancellation (Ann. Math., t. 52, 1950, p. 491). MR 12,239c | Zbl 0037.30103

Warrden (B. L. V. D.) : Free products of groups (Amer. J. Math., t. 70, 1948, p. 527). MR 10,9d | Zbl 0038.01202

Wedderburn (J. H. N.) : Non-commutative domains of integrity [J. Math. (Crelle) t. 167, 1932, p. 129]. JFM 58.0148.01 | Zbl 0003.20103

Zassenhaus (H.) : The theory of groups, New-York, 1949. MR 11,77d | Zbl 0041.00704